Eine Beziehung zwischen Fehlermaßen.

Е.И. Гумбель

Matematiceskij sbornik

  • Volume: 33, page 395-412
  • ISSN: 0368-8666

How to cite


Гумбель, Е.И.. "Eine Beziehung zwischen Fehlermaßen.." Matematiceskij sbornik 33 395-412. <http://eudml.org/doc/64537>.

author = {Гумбель, Е.И.},
journal = {Matematiceskij sbornik},
language = {ger},
pages = {395-412},
publisher = {Tipogr. Lissnera i Sobko},
title = {Eine Beziehung zwischen Fehlermaßen.},
url = {http://eudml.org/doc/64537},
volume = {33},

AU - Гумбель, Е.И.
TI - Eine Beziehung zwischen Fehlermaßen.
JO - Matematiceskij sbornik
PB - Tipogr. Lissnera i Sobko
VL - 33
SP - 395
EP - 412
LA - ger
UR - http://eudml.org/doc/64537
ER -

NotesEmbed ?


You must be logged in to post comments.

To embed these notes on your page include the following JavaScript code on your page where you want the notes to appear.

Only the controls for the widget will be shown in your chosen language. Notes will be shown in their authored language.

Tells the widget how many notes to show per page. You can cycle through additional notes using the next and previous controls.


Note: Best practice suggests putting the JavaScript code just before the closing </body> tag.